# SDR SWAA2023050544888

- Difficulty date: May 3, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 46,199 hours, 27,916 cycles
- System (JASC): 5241 · Galley Doors
- Part: Cover
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR HANDLE COVER CRACKED<[01] R&R FWD GALLEY SERVICE DOOR HANDLE COVER PER SIP.
